# SDR ASAA2017060320968

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 6,014 hours, 2,054 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OBSERVED LEFT DUCT PRESSURE 40-47 PSI (VARIES). RIGHT DUCT PRESSURE 25 PSI. AT CRUISE FL 330 LEFT DUCT 47 PSI STEADY, RIGHT 27 PSI. AT 340 LEFT 45 PSI, RIGHT 28 PSI. AT FL 350 LEFT 47 PSI / RIGHT 28 PSI. DURING DESCENT LEFT 35 PSI, RIGHT 27 PSI.  ACFT GROUNDED.   ACCOMPLISHED NR 2 ENGINE BLEED AIR SYSTEM HEALTH CHECK, IAW T/C NG-36WC-00001. BLEED AIR SENSE LINE DOWNSTREAM 450 DEGREE SENSOR LEAKING. REPLACED SENSE LINE. LEAK CHECKED GOOD, NO OTHER DEFECTS NOTED. ACCOMPLISHED BLEED AIR CROSSOVER OPS TEST IAW AMM 36-11-00-710-801.
